Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 241402, 7 pages
http://dx.doi.org/10.1155/2015/241402
Research Article

Connections between Some Concepts of Polynomial Trichotomy for Noninvertible Evolution Operators in Banach Spaces

Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Boulevard No. 4, 300223 Timişoara, Romania

Received 2 July 2015; Accepted 7 October 2015

Academic Editor: Toka Diagana

Copyright © 2015 Mihai-Gabriel Babuţia and Nicolae Marian Seimeanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihai-Gabriel Babuţia and Nicolae Marian Seimeanu, “Connections between Some Concepts of Polynomial Trichotomy for Noninvertible Evolution Operators in Banach Spaces,” International Journal of Differential Equations, vol. 2015, Article ID 241402, 7 pages, 2015. https://doi.org/10.1155/2015/241402.